Fertility Friends Support Forum banner
1 - 6 of 6 Posts

·
Premium Member
Joined
·
315 Posts
Discussion Starter · #1 ·
I started my stimming injections on Wednesday night following my d/r scan that morning which was fine.  I noticed when I went to the toilet yesterday a slight brown staining on the tissue, and the same thing has happened this morning.  My AF had already finished before I had my scan.  Do you think this is anything to worry about? I am taking 300 Menapour per daily injection.  :-\
 

·
Registered
Joined
·
1,098 Posts
hey clarky

that happend to me on this cycle dont worry hunny mine was just old blood so im sure yrz is just the same thing happening :-*

hope this helped love nikki
 

·
Premium Member
Joined
·
315 Posts
Discussion Starter · #3 ·
Thanks Nikki.  Just panicing with everything this cycle  :)
 

·
Registered
Joined
·
1,065 Posts
Clarky

Like Nikki says, sounds like old blood, but there's nothing wrong with a good old panic eh? I'd always check with your clinic if it goes on for more than a couple of days though.
You started stims the day before me, so no doubt I'll see you in the 2ww! Best of luck  ^reiki^

Caroline
x
 

·
Premium Member
Joined
·
315 Posts
Discussion Starter · #5 ·
Thanks Caroline too for your response.  I spoke to one of the nurses at my clinic and she said this sometimes happens. Will feel happier after my scan on Monday hopefully.  Sending lots of  ^reiki^  ^reiki^ back to you too.  Hope you get lots of follies!
 

·
Registered
Joined
·
70 Posts
Hi Clarky
I had this too I had a brown discharge all the time I was stimming, It stopped a day or so before e/c . The clinic didn't see it as anything to worry about and my e/c and e/t went fine just the 2ww now.
Good luck
Adele
 
1 - 6 of 6 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top